| Catalog Number |
50616 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a history of urinary tract infections.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: b,d udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: indications for use: for urological use only.Magic3¿ intermittent urinary catheters are intended for use by adult and pediatric patients for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Warnings: this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions: do not use device if package is opened or damaged.Inspect the catheter before use.Do not use the device if damaged.If you have any clinical concerns with the use of this device for your condition, please contact your healthcare physician.Users should report any serious incident that has occurred in relation to the device to the manufacturer and the regulatory authority of the country in which the user and/or patient is established.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient had a history of urinary tract infections.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.Per customer via phone on 30oct2025, it was reported that his doctor is still unsure if the catheters were the exact cause of the uti's that he received.Customer also stated that he does not catheterize himself every day.When he does is when he notices an infection shortly after.Customer's doctor prescribed him cipro and recommended that he take it right before he has to catheterize himself to reduce the chance of any infections.No sample is available.